[Perturbations des exemples de Lattès flexibles]
Nous montrons que tout exemple de Lattès peut être approché par des fractions rationnelles strictement postcritiquement finies qui ne sont pas des exemples de Lattès.
We prove that any Lattès map can be approximated by strictly postcritically finite rational maps which are not Lattès maps.
Keywords: flexible lattès maps, bifurcation measure, hyperbolic sets
Mot clés : exemple de lattès flexible, mesure de bifurcation, ensembles hyperboliques
@article{BSMF_2013__141_4_603_0, author = {Buff, Xavier and Gauthier, Thomas}, title = {Perturbations of flexible {Latt\`es} maps}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {603--614}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {141}, number = {4}, year = {2013}, doi = {10.24033/bsmf.2657}, language = {en}, url = {https://www.numdam.org/articles/10.24033/bsmf.2657/} }
TY - JOUR AU - Buff, Xavier AU - Gauthier, Thomas TI - Perturbations of flexible Lattès maps JO - Bulletin de la Société Mathématique de France PY - 2013 SP - 603 EP - 614 VL - 141 IS - 4 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2657/ DO - 10.24033/bsmf.2657 LA - en ID - BSMF_2013__141_4_603_0 ER -
%0 Journal Article %A Buff, Xavier %A Gauthier, Thomas %T Perturbations of flexible Lattès maps %J Bulletin de la Société Mathématique de France %D 2013 %P 603-614 %V 141 %N 4 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2657/ %R 10.24033/bsmf.2657 %G en %F BSMF_2013__141_4_603_0
Buff, Xavier; Gauthier, Thomas. Perturbations of flexible Lattès maps. Bulletin de la Société Mathématique de France, Tome 141 (2013) no. 4, pp. 603-614. doi : 10.24033/bsmf.2657. https://www.numdam.org/articles/10.24033/bsmf.2657/
[1] « Bifurcation currents in holomorphic dynamics on
[2] -, « Lyapunov exponents, bifurcation currents and laminations in bifurcation loci », Math. Ann. 345 (2009), p. 1-23. | MR
[3] « Bifurcation currents in holomorphic families of rational maps », in Pluripotential Theory, Lecture Notes in Math., vol. 2075, Springer, 2013, p. 1-93. | MR
-[4] « Bifurcation measure and postcritically finite rational maps », in Complex dynamics, A K Peters, 2009, p. 491-512. | MR
& -[5] « Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity », Math. Ann. 326 (2003), p. 43-73. | MR
-[6] « Dimension de Hausdorff de lieux de bifurcations maximales en dynamique des fractions rationnelles », thèse de doctorat, Université Paul Sabatier, 2011, http://tel.archives-ouvertes.fr/tel-00646407.
-[7] -, « Strong bifurcation loci of full Hausdorff dimension », Ann. Sci. Éc. Norm. Supér. 45 (2012), p. 947-984. | Numdam | MR
[8] « On Lattès maps », in Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, 2006, p. 9-43. | MR
-[9] « The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets », Ann. of Math. 147 (1998), p. 225-267. | MR
-[10] « An alternative proof of Mañé's theorem on non-expanding Julia sets », in The Mandelbrot set, theme and variations, London Math. Soc. Lecture Note Ser., vol. 274, Cambridge Univ. Press, 2000, p. 265-279. | MR
& -- Symmetrization of rational maps: arithmetic properties and families of Lattès maps of
, Conformal Geometry and Dynamics, Volume 27 (2023), pp. 98-117 | DOI:10.1090/ecgd/382 | Zbl:1511.37114 - On the pullback relation on curves induced by a Thurston map, In the tradition of Thurston II. Geometry and groups, Cham: Springer, 2022, pp. 385-399 | DOI:10.1007/978-3-030-97560-9_11 | Zbl:1517.37004
- Non-statistical rational maps, Mathematische Zeitschrift, Volume 302 (2022) no. 1, pp. 589-608 | DOI:10.1007/s00209-022-03061-0 | Zbl:1504.37057
- Distribution of postcritically finite polynomials. III: Combinatorial continuity, Fundamenta Mathematicae, Volume 244 (2019) no. 1, pp. 17-48 | DOI:10.4064/fm220-2-2018 | Zbl:1432.37074
- Stability and bifurcations in projective holomorphic dynamics, Dynamical systems. Simons Semester in Banach Center, 2015. Papers based on the courses delivered at the Semester, Będlewo, Poland, September and November, 2015, Warsaw: Polish Academy of Sciences, Institute of Mathematics, 2018, pp. 37-71 | DOI:10.4064/bc115-2 | Zbl:1407.32008
- Perturbations of examples of Lattès and Hausdorff dimension of bifurcation place, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 116 (2018), pp. 161-173 | DOI:10.1016/j.matpur.2017.11.009 | Zbl:1417.37171
- Distribution of postcritically finite polynomials, Israel Journal of Mathematics, Volume 209 (2015), pp. 235-292 | DOI:10.1007/s11856-015-1218-0 | Zbl:1352.37202
Cité par 7 documents. Sources : zbMATH